# SDR AALA202206061741

- Difficulty date: May 27, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 35,287 hours, 14,568 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Part number: CFM567BTIQEC737
- Part serial: 802377
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 36,788 hours, 15,097 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE OIL QUANTITY DROPPED TO ZERO. OIL PRESSURE DROPPED TO RED LINE. CREW SHUT DOWN #2 ENGINE. EMERGENCY DECLARED; FLIGHT DIVERTED TO PLS LANDING SAFELY.  **SUPPLEMENTAL REPORT FOR AALA202205311741: REPLACED #2 ENGINE PER JOB CARD  08L40072003. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.** (CLOSED)
